# SDR DALA2025061204467

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 74,675 hours, 35,099 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Condition: Low Pressure
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DISC: WHILE PERFORMING PSGR COMPT 1A CHECK, FOUND LIFE RAFT PRES LOW ( O/H BIN 32A). C/A: FWD TO MEL 25-60-16D PLAC & MEL APPLIED NO "M" PROCS MCC CONTACTED FOR DISP APPROVAL. (LP: 7383095)
